# SDR SWAA2017100316860

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 36,054 hours, 21,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID-CABIN OVERHEAD EXIT SIGN LOOSE.  SECURED LIGHT PER AMM.
